| Model Number |
7170/65 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Further information was requested but not received.
Event or Problem Description
It was reported that high pacing impedance was observed on the right ventricular (rv) lead.Abbott technical support confirmed the event and an x-ray was performed and no anomalies were observed.No additional intervention was performed to resolve the event.The patient was in stable condition and will continue to be monitored.